# SDR RAAA99E9033

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 2
- Part time: 35,131 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

APM 2.0 IN-FLT MONITORING INDICATES PAST 7 FLIGHTS PERCENT EFF AVG 89.3 PERCENT EQUALS .9 PERCENT BELOW ALERT LEVEL NR 2 ENGINE.  REPLACED NR 2 ENGINE.
